Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Exceptions in nonderivative value
Author: Cullity, G.
Citation: Philosophy and Phenomenological Research, 2019; 98(1):26-49
Publisher: Wiley
Issue Date: 2019
ISSN: 0031-8205
Statement of
Garrett Cullity
Abstract: Abstract not available
Rights: © 2017 Philosophy and Phenomenological Research, LLC
DOI: 10.1111/phpr.12397
Grant ID:
Appears in Collections:Aurora harvest 8
Philosophy publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.